# SDR FDEA201301180140

- Difficulty date: January 18, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N965FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27622
- Aircraft time: 38,569 hours, 13,443 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N12059
- Condition: Chafed
- Location: Bs 239
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER FUSELAGE AT E/E COMPARTMENT,  ALONG  STA  239,  BETWEEN RBL 11 THRU    RBL 23 CIRCUMFERENTIAL FRAME UPPER FLANGE HAS CHAFED AND SOME RIVETS NEED PAINT .  BLENDED  DAMAGED AREA  SMOOTH IAW SRM 51-10-02, ORIGINAL FRAME FLANGE    THICKNESS  .045", AFTER  REWORK  .025", REMOVED  .020", FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07, FIG 101, SHEET 3, DETAIL 1.  REMOVED DAMAGED FRAME IAW SRM 51-40-02 .  RECEIVED  NEW  FRAME  ON  TRAVELER T12/973422 , LOCATED AND DRILLED NEW FRAME IAW SRM 51-40-05, INSTALLED NEW FRAME IAW SRM 51-40-02 AND DWG 141N1205 , PAINTED AREA IAW AMM  51-21-10-7.  MAJOR REPAIR.
